Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8621

Week 6 10Mg

Hexagon

435 views

Recovering from a horrible breakout

As soon as I hit ovulation bamm! Oil came back, but not as much, and I got about 9 pimples and the state of my skin looked generally awful

This has got me thinking maybe accutane is the wrong treatment for my hormonal acne :(

I have tried so many different hormonal methods, and I've realised that I will probably always breakout on the second half of my cycle and accutane is only worsening these breakouts. However, I'm going to stick with it for as long as possible and increase my dose in a month or so and see what happens

Side effects.. Well the rash on both sides of my arms is starting to bother me it itches and looks gross, if anyone else has experienced this or has any tips on how to get rid of this please comment

Lips are peeling again, back hurts etc etc *sigh*



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×